# SDR 97ZZZX3068

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8167Y
- Make and model: Beech 400A
- Aircraft serial: RK67
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Part number: 45AS630199
- Condition: Failed
- Location: Press Reg Sov
- Part time: 101 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LOSS OF PRESSURIZATION ACCOMPANIED BY NIL AIRFLOW INTO CABIN.  PILOT SELECTED EMERGENCY PRESSURIZATION. AIRFLOW INTO CABIN SUPPLIED BY EMERGENCY SYSTEM AND PRESSURIZATION CONTROL RESTORED.
